Aug 21, 2013 - 5:24 pm
Just wondering if anyone else suffered or suffers from this?
Mine started out as a sore back, moved to sore hip, progressed to numbess in my toes and fingers and the entire body having that restless leg type syndrome. Now, I am at the point where I am getting foot cramps and my entire arms are going numb, but it is painful!?!
This all came from my last two treatments and appears to be getting much worse daily..(pretty sure it is from the vincristine).My oncologist recommeded an super B complex, which I started taking 3 weeks ago and it is only getting worse. Yesterday, she prescribed Gabapentin; an anti-seizure drug.
Coming from a person who had no side effects during the treatment, I know I shouldn't complain; but I literally am sleeping maybe 3 hours a night...working 40 hours a week on my feet and going to school full-time as well...If you have any remedies like Dr. Frazier Crane "I am listening"
Thanks for any advice